# SDR CA040513006

- Difficulty date: May 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 727-44C
- Aircraft time: 56,365 hours
- Engine: Pwa JT8D7B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Contaminated
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED A DIAGEEMENT BETWEEN IB AND OB FLAP POSITION. THE AIRCRAFT CONTINUED TO YFB BYPASSING YSR. MAINTENANCE IN YFB FOUND SIGNIFICANT CONTAMINATION DUE TO POOR RUNWAY CONDITION AT YRB (SLUSH AND MUD) AND SUSPECT FLAP SYSTEM FOULED BY THIS CONTAMINATION. THE AIRCRAFT WAS CLEANED AND CHECKED SERVICEABLE, DEPARTURE FOR YOW WAS UNEVENTFUL.
